# SDR SWAA2023030805304

- Difficulty date: February 21, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER PANEL 333AT TRACK ASSY FOUND CRACKED<[01] REMOVED PANEL 333AT AT LT HORIZONTAL STABILIZER FOR ACCESS TO DAMAGE IN AS PER B 737-700 SRM 51-40-02-0G-0;[02] REMOVED KEYWORD TRACK AT LT HORIZONTAL STABILIZER OF UPPER SIDE FOR DAMAGE IN AS PER B 737-700 SRM 51-40-02-0G-0;[03] RECEIVED NEW KEYWORD TRACK P/N 181A8060-15 PO# 1728471;[04] LOCATED AND DRILLED NEW KEYWORD TRACK AT LT HORIZONTAL STABILIZER AT UPPER SIDE IN AS PER B 737-700 SRM 51-40-05-0G-0;[05] VERIFIED 1-4. OK TO INSTALL NEW TRACK.;[06] INSTALLED NEW TRACK AT LT HORIZONTAL STABILIZER AT UPPER SIDE IN AS PER B 737-700 SRM 51-40-02-0G-0;[07] VERIFIED 6.;[08] OK TO INSTALL/CLOSE ACCESS PANEL 333AT.;[09] INSTALLED PANEL 333AT AT LT HORIZONTAL STABILIZER FOR ACCESS TO DAMAGE AS PER B 737-700 SRM 51-40-02-0G-0;[10] (FINAL) REMOVED AND REPLACED LH HORIZONTAL STABILIZER PANEL 333AT TRACK ASSY AS PER SRM 51-40-02-0G-0.;[11] VERIFIED STEPS#9 AND #10.
